# SDR CA090401009

- Difficulty date: March 31, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 22,514 hours
- Engine: Allsn 250C20R
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Cracked
- Location: Collective Stick
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION DISCOVERED A CRACK BETWEEN THE THROTTLE ARM BUSHING AND ROLL PIN ACCESS HOLE.  COLLECTIVE ELBOW FOUND TO BE CORRECTLY INSTALLED AND NO OTHER DEFECTS NOTED.  ELBOW ASSY REPLACED AND ACFT RETURNED TO SERVICE.
